# SDR 97ZZZX4378

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N752CA
- Make and model: Lear 25B
- Aircraft serial: 137
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Servo Amp
- Part number: 501111501
- Condition: Failed
- Location: Nr 2 Horiz Gyro
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED REPAIRED SERVO AMP UNIT FROM LEARJET, REMOVED FROM BOX, UNIT OPERATED NORMALLY FOR 5 MINUTES AFTER WHICH TIME AN ELECTRICAL BURNING SMELL WAS EMITTED AND UNIT QUIT OPERATING.  RETURNED SAME TO LEARJET FOR REPLACMENT.  RECEIVED SECOND UNIT.  INSTALLED ON AIRCRAFT AND RETURNED TO SERVICE.  (PN 501-0005-01).
